MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; HUMERAL STEM INSERTER

EXACTECH, INC. EQUINOXE; HUMERAL STEM INSERTER
Catalog Number 301-09-10
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
As reported, during a procedure on a male patient, the plastic grommet stripped not allowing the stem to fully engage on the inserter.There were no pieces left in the patient.Patient was last known to be in stable condition following the event.Device to be returned.
 
Additional Manufacturer Narrative
Section h10: (h3) the broken instrument reported was likely the result of repeated cleaning and sterilization cycles and exposure to impaction forces which led to crack initiation, propagation, and ultimate fracture of the stem inserter sphere subcomponent.(d4) lot number: 140639001.Section h11: the following sections have corrected information: (d2) common device name: humeral stem inserter (d4) catalog number: 301-09-10, unique identifier (udi) #: (b)(4).

Brand Name
EQUINOXE
Common Device Name
HUMERAL STEM INSERTER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key10859836
Report Number1038671-2020-00622
Device Sequence Number16859792
Product Code LXH
UDI-Device Identifier10885862557698
UDI-Public10885862557698
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number301-09-10
Device Lot Number140639001
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/10/2020
Supplement Date Received by Manufacturer12/21/2020
Initial Report FDA Received Date11/18/2020
Supplement Report FDA Received Date12/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;